# SDR AALA20120526002

- Difficulty date: May 25, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N559AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53089
- Aircraft time: 60,412 hours, 30,954 cycles
- Engine: Pwa JT8D217
- Engine time: 8,603 hours, 4,689 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

TUL -  INFLIGHT DFW-STL. CREW REPORTED LEFT ENGINE OIL PRESSURE LOSS IN FLIGHT.  EMERGENCY DECLARED FLIGHT DIVERTED TUL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE AT TUL ON 05/26/2012.  SYSTEM GROUND CHECK NORMAL OPERATION.
